# SDR CALA2017081802782

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 39,182 hours, 13,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT IS INOP. REPLACED BULB OPS CHECK OK.
